# SDR 20000329SH043

- Difficulty date: February 11, 2000
- Submitted: March 29, 2000
- Operation: General aviation
- Aircraft: N3369W
- Make and model: Piper PA-32-260
- Aircraft serial: 321054
- System (JASC): 7110 · Engine Cowling System
- Part: Latch
- Part number: 65202800
- Part serial: REVG
- Condition: Cracked
- Location: Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FORM AT THE BEND RADIUS OF THE LATCH ASSEMBLY WITHIN A FEW HOURS OF NORMAL OPERATION.  SEVERAL ASSEMBLIES (6) HAVE FAILED IN THE SAME MANNER.  THIS ASSY IS FORMED WITH A MUCH SMALLER BEND RADIUS AS COMPARED TO AN OLDER STYLE PIPER OEM LATCH ASSY.
